The uncentered type incremental unknowns for a singularly perturbed bilocal problem

Authors

  • A. Miranville Universite de Poitiers Cedex, France
  • A.C. Mureşan Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy

Abstract

Not available.

Downloads

Published

2000-08-01

How to Cite

Miranville, A., & Mureşan, A. (2000). The uncentered type incremental unknowns for a singularly perturbed bilocal problem. Rev. Anal. Numér. ThéOr. Approx., 29(2), 161-171. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/2000-vol29-no2-art6

Issue

Section

Articles